# SDR 06FDEA03392

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029510N
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD FORWARD FLAP HINGE TENSION STRAP   FOUND CRACKED.  RIGHT WING, OUTBOARD FLAP INBOARD FORWARD FLAP HINGE TENSION STRAP REMOVED AND REPLACED AS PER FEDEX EA NR 1-5750-104780, TITLE: WINGS, RIGHT WING, OUTBOARD TRAILING EDGE FLAP, INBOARD HINGE, TENSION STRAP, COMPLIANCE WITH BOEING S/B 57-10 CONDITION 2.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
